# SDR UHLA2013011700010

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,144 hours, 14,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS R2 DOOR ARMING HANDLE HARD TO MOVE.  LUBED AND CLEANED R2 DOOR, OPS CHECK GOOD IAW AMM 52-12-2.
